A selective review of recent characterizations of stochastic choice models using distribution and functional equation techniques
A. A. J. Marley
Mathematical Social Sciences, 1992, vol. 23, issue 1, pages 5-29
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6V88 ... 4a8e041287d8795b489a
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:matsoc:v:23:y:1992:i:1:p:5-29
Access Statistics for this article
Mathematical Social Sciences is edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Series data maintained by Wendy Shamier ().